MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® DOUBLE HIGH TIBIAL INSERT SZ 4 RIGHT 10MM; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® DOUBLE HIGH TIBIAL INSERT SZ 4 RIGHT 10MM; KNEE COMPONENT
Model Number KIDH410R
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly, instability, poly exchanged for a size 12mm medial pivot poly.Dr.Rosenberg put this knee in through implant partners.Components not revised: 4rt femur, 4 screwless bio base, 1,2 keel, 38 metal back patella.

Brand Name
ADVANCE® DOUBLE HIGH TIBIAL INSERT SZ 4 RIGHT 10MM
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8708768
Report Number3010536692-2019-00828
Device Sequence Number11218026
Product Code JWH
UDI-Device IdentifierM684KIDH410R1
UDI-PublicM684KIDH410R1
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K033890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKIDH410R
Device Catalogue NumberKIDH410R
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/21/2019
Initial Date Received by Manufacturer 05/21/2019
Supplement Date Received by Manufacturer05/21/2019
Initial Report FDA Received Date06/18/2019
Supplement Report FDA Received Date05/19/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR